# SDR FDEA201907011446

- Difficulty date: July 1, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B384200100
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 261VF CRACKED. FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005 REV.P AND EA 6-5321-T0348254-P1.
